18 days of elevated Temps after an IUI but neg HPT and a period
I have just gone through my 6th injectable cycle of Follistim and Repronex and I had 2 IUI's 18 days ago. I took Progesterone suppositories until day 13 after I started spotting on day 12. I had a Neg HPT on day 13 and day 15 again. They told me I can stop the suppositories. I continued to spot until day 16 post IUI and then I seemed to get a light period. The weird thing is my temps have not dropped as they always do. I am still elevated on day 18 today and the bleeding is almost halted completely. I have had headaches for 4 days and today my breast were hurting. My lower pelvis in my ovaries area has been achy on and off. My temp this morning was 98.8 and this evening close to 100. It is very weird for me because I always run cold. Another weird thing is that my libido has been through the roof since I ovulated and it is still running wild. My doses were pretty high I had 325 follistim and 150 Repronex for a total of 14 or 15 days and I got a total of 5 follicles.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.